# SDR COMA0160145

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,636 hours, 7,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 7,636 hours, 7,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 718.0 FRAME AND AFT DOUBLER AND RT SIDE AFT DOUBLER AT FS 718.0 BETWEEN STR 11 AND 12 CRACKED.  DOUBLER P/N 600-3603-31/32.  REPAIRED LT FRAME AND AFT DOUBLER AT FS 718.0 AND RT SIDE AFT DOUBLER AT FS 718.0 BETWEEN STR 11 AND 12 IAW REO 601R-53-61-193 REV A.
